# SDR USAA2014090800014

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,407 hours, 19,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT FLASHLIGHT IS NOT BLINKING LOCATED AT AFT GALLEY ACFT RT.  R & R AFT GALLEY LT DOUBLE JUMP SEAT OTBD FLASHLIGHT BATTERY.  OPERATIONS GOOD.
